Zuzana Patakova
Wagner Group
9 Publications
2022 | Published | Journal Article | IST-REx-ID: 10776 |

Z. Patakova, M. Tancer, and U. Wagner, “Barycentric cuts through a convex body,” Discrete and Computational Geometry, vol. 68. Springer Nature, pp. 1133–1154, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7960 |

G. Kalai and Z. Patakova, “Intersection patterns of planar sets,” Discrete and Computational Geometry, vol. 64. Springer Nature, pp. 304–323, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7989 |

Z. Patakova, “Bounding radon number via Betti numbers,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
[Published Version]
View
| Files available
| DOI
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Z. Patakova, M. Tancer, and U. Wagner, “Barycentric cuts through a convex body,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7108 |

X. Goaoc, P. Patak, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” Journal of the ACM, vol. 66, no. 3. ACM, 2019.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 41:1-41:16.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2. Springer, pp. 841–866, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2017 | Published | Journal Article | IST-REx-ID: 701 |

J. Kynčl and Z. Patakova, “On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4,” The Electronic Journal of Combinatorics, vol. 24, no. 3. International Press, pp. 1–44, 2017.
[Submitted Version]
View
| Files available
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
[Published Version]
View
| Files available
| DOI
Grants
9 Publications
2022 | Published | Journal Article | IST-REx-ID: 10776 |

Z. Patakova, M. Tancer, and U. Wagner, “Barycentric cuts through a convex body,” Discrete and Computational Geometry, vol. 68. Springer Nature, pp. 1133–1154, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7960 |

G. Kalai and Z. Patakova, “Intersection patterns of planar sets,” Discrete and Computational Geometry, vol. 64. Springer Nature, pp. 304–323, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7989 |

Z. Patakova, “Bounding radon number via Betti numbers,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
[Published Version]
View
| Files available
| DOI
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Z. Patakova, M. Tancer, and U. Wagner, “Barycentric cuts through a convex body,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164.
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7108 |

X. Goaoc, P. Patak, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” Journal of the ACM, vol. 66, no. 3. ACM, 2019.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Shellability is NP-complete,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 41:1-41:16.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result,” Israel Journal of Mathematics, vol. 222, no. 2. Springer, pp. 841–866, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2017 | Published | Journal Article | IST-REx-ID: 701 |

J. Kynčl and Z. Patakova, “On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4,” The Electronic Journal of Combinatorics, vol. 24, no. 3. International Press, pp. 1–44, 2017.
[Submitted Version]
View
| Files available
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
[Published Version]
View
| Files available
| DOI